View Single Post
(#38 (permalink))
Old
Soshia
 
Posts: n/a
Cool 06-22-2009, 06:29 PM

Quote:
Originally Posted by Kiani View Post
Anaphylaxis is when an allergy causes the airways to swell, so you stop breathing.
Epi-pens are injections of epinepherin, which is a form of adrenaline, when someone is in anaphylactic schock, you inject them with their epi-pen and it stops the swelling for around 10mins in time for the ambulance to come.
well thank you.. ive been in anaphylactic shock and i almost died.. considering that it was my first time knowing that i was alergic to anything. im alergic to all nuts... and let me tell you i have no idea what happened after i talked to the nurse at my school for about 5 min.. the next thing i knew i was in a hospital room... it was scary. they though i was gonna die and i did too. i was in second grade in the middle of class when a girl brought some cashews for show and tell. im jus gonna say things went bad then and there. ill tell you this much too... when you go into anaphylactic shock.. you forget everone that you know for a while. when i woke up i had no idea who my mom was! it was scary... but im glad to say ive never had to use my epi pen.. thank god. but still thank you... i never really knew what it was. thanks!
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!
Reply With Quote